# SDR ASAA2023011841572

- Difficulty date: January 18, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 27,645 hours, 8,642 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19068H6189
- Condition: Cracked
- Location: Flight Deck
- Part time: 11,818 hours, 3,462 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

R1 HEAT ELEMENT ARCED BRIGHTLY. TURNED OFF R1 HEAT. OUTER WINDOW PANE CRACKED. INNER PANE OKAY. GROUNDED - YES. REPLACED R1 WINDOW REF B737-900 AMM 56-11-11.
